Ukrainian Mathematical Journal

, Volume 57, Issue 9, pp 1387–1412

Weakly Sub-Gaussian Random Elements in Banach Spaces

  • N. N. Vakhaniya
  • V. V. Kvaratskheliya
  • V. I. Tarieladze
Article

DOI: 10.1007/s11253-006-0003-y

Cite this article as:
Vakhaniya, N.N., Kvaratskheliya, V.V. & Tarieladze, V.I. Ukr Math J (2005) 57: 1387. doi:10.1007/s11253-006-0003-y
  • 30 Downloads

Abstract

We give a survey of properties of weakly sub-Gaussian random elements in infinite-dimensional spaces. Some new results and examples are also given.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • N. N. Vakhaniya
    • 1
  • V. V. Kvaratskheliya
    • 1
  • V. I. Tarieladze
    • 1
  1. 1.Institute of Computational MathematicsGeorgian Academy of SciencesTbilisiGeorgia